zbMATH — the first resource for mathematics

The nonlinear two-stage least-squares estimator. (English) Zbl 0282.62089

62P20 Applications of statistics to economics
62J05 Linear regression; mixed models
Full Text: DOI
[1] Amemiya, T., Regression analysis when the dependent variable is truncated normal, (), scheduled to appear in Econometrica · Zbl 0282.62061
[2] Anderson, T.W., The statistical analysis of time series, (1971), John Wiley New York · Zbl 0225.62108
[3] Draper, N.R.; Smith, H., Applied regression analysis, (1966), John Wiley New York · Zbl 0158.17101
[4] Goldfeld, S.M.; Quandt, R.E., Nonlinear methods in econometrics, (1972), North-Holland Amsterdam · Zbl 0231.62114
[5] Jacoby, S.L.S.; Kowalik, J.S.; Pizzo, J.T., Iterative methods for nonlinear optimization problems, (1972), Prentice-Hall Englewood Cliffs, N.J · Zbl 0315.65036
[6] Kelejian, H.H., Two-stage least squares and econometric systems linear in parameters but nonlinear in endogenous variables, Journal of the American statistical association, 66, 373-374, (1971)
[7] Zellner, A.; Huang, D.S.; Chau, L.C., Further analysis of the short run consumption function with emphasis on therole of liquid assets, Econometrica, 33, 571-581, (1965)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.